Codimension of Jacobian ideals and (Rn) conditions for complete intersections

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)663-667
Number of pages5
JournalHiroshima Mathematical Journal
Volume15
Publication statusPublished - 1985

Cite this

Codimension of Jacobian ideals and (Rn) conditions for complete intersections. / Yoshino, Yuuji.

In: Hiroshima Mathematical Journal, Vol. 15, 1985, p. 663-667.

Research output: Contribution to journalArticle

@article{6f4d05ecc4da469498e4df45c1c8a252,
title = "Codimension of Jacobian ideals and (Rn) conditions for complete intersections",
author = "Yuuji Yoshino",
year = "1985",
language = "English",
volume = "15",
pages = "663--667",
journal = "Hiroshima Mathematical Journal",

}

TY - JOUR

T1 - Codimension of Jacobian ideals and (Rn) conditions for complete intersections

AU - Yoshino, Yuuji

PY - 1985

Y1 - 1985

M3 - Article

VL - 15

SP - 663

EP - 667

JO - Hiroshima Mathematical Journal

JF - Hiroshima Mathematical Journal

ER -